Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tetralysal skin less oily

Premium Questions

Dr. Bharat Chawda MD

i am a 41 year old male who has had bad skin all my adult life , i started taking tetralysal in january on a 6 month course, my skin cleared up in a few weeks, i continued taking the anti biotic ... View answer

Answered by : Dr. Bharat Chawda ( Dermatologist)
Dr. Ilyas Patel MD

stress gone i started having oily skin and cystic acne which is causing me stress again...I have taken ...I have recently started taking Tetralysal/lymecycline only one daily for 28 days against acne,... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Robert Galamaga MD

hi, i have strong seborrheic dermatitis (pink skin next to nostrils, lots of red spots on face near ... with several medications ( nizoral shampoo, nizoral cream - antifungal, steroid lotion and a drug... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Chakravarthy Mazumdar MD

Hi, can I ask which of the following antibiotics is/are good to cure staphylococcal scalded skin ...: tetralysal 300mg or/and cravit 250mg or/and clarithromycin 250mg or a combination of 3 together Regards ... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr. Rakhi Tayal MD

Male, 52, no other health issues and taking Oral Tetralysal for possible Rosacea and my skin seems to be getting redder over areas of body as well as across whole face, although spots are going ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr. AJEET SINGH MD

Hi, I just got tetralysal for my flushing and redness on my cheeks and nose, which probably is rosacea. But Im scared that the medication may increase the redness and dryness in my skin. I have very ... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

Hi I started taking contraception (cilest) one month ago and it s all right for me but yesterday I had given tetralysal for my skin problems and I was wondering if it may affect my health ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Shanti Vennam MD

pill and also am taking Tetralysal capsules for my skin. Firstly i carried on taking my pill as usual ... the Tetralysal to be safe? ... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr. Zubayer Alam MD

I have been taking Tetralysal for a skin condition 2 (300mg) a day for over a week now. The last couple of days I ve been experiencing some chest pains is this just indigestion from these tablets as I ... View answer

Answered by : Dr. Zubayer Alam ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

ive been talking tetralysal for around 2 months for treatment of my skin, i stopped my pill in june ... again. Will it be effective even though im taking the tetralysal?? ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Mobile Questions and Answers

Dr. Siva Prasad Goud MD

You no longer need to use an extra method of contraception with the pill, patch or vaginal ring while you take a course of antibiotics. This change in advice comes because to date there is no evidence to prove that...

Dr.  Shafi Ullah Khan MD

seek the dermaatologiast help for further management

Dr. Avijit Basak MD

Hello,alcohol can affect in absorbtion process of that drug. Thanx.